RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bull. Korean Math. Soc., 2017, Volume 54, Issue 5, Pages 1827–1849 (Mi bkms2)  

Integral Chow motives of threefolds with $K$-motives of unit type

Sergey Gorchinskiy

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the RSF under a grant 14-50-00005.


DOI: https://doi.org/10.4134/BKMS.b160759


Bibliographic databases:

ArXiv: 1703.06977
Document Type: Article
Received: 19.09.2016
Accepted:24.02.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/bkms2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019